# SDR ASAA0852681

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 3,859 hours, 1,162 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER DELTA P POPPED.  REPLACED APU OIL FILTER.  GROUND VERIFICATION ACCOMPLISHED DELTA P REMAINS IN.
